Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS Lincoln, IL

June 20, 20156 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2015, 8:53 PM CDT for 6 counties in Illinois. It was in force for 67 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 8:53 PM CDT (01:53 UTC)
Expired
Jun 20, 2015, 10:00 PM CDT
In force
67 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marshall County, IL, Mason County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:05 PM CDTTSTM WND DMG3 Ne West Jersey, ILPOWER LINE DOWN
Jun 20, 9:15 PM CDTTSTM WND DMGHavana, ILTREE DOWN
Jun 20, 9:25 PM CDTTSTM WND DMGPeoria, ILTREE LIMBS DOWN ON POWER LINES AT RT. 40 AND 150...AND AT RT. 40 AND GLENN AVE.
Jun 20, 9:25 PM CDTTSTM WND DMGPeoria, IL3 TO 4 INCH DIAMETER TREE LIMBS DOWN
Jun 20, 9:30 PM CDTHAIL 0.883 S Pekin, IL
Jun 20, 9:39 PM CDTTSTM WND DMGHenry, ILONE FOOT DIAMETER TREE DOWN ON RT. 26. ALSO POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS53 KILX 210153
SVRILX
ILC123-125-143-175-179-203-210300-
/O.NEW.KILX.SV.W.0087.150621T0153Z-150621T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASON COUNTY IN CENTRAL ILLINOIS...
  WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 1000 PM CDT

* AT 853 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHEAST OF ALTONA TO 4 MILES NORTH OF
  CANTON TO NEAR ASTORIA...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...PEKIN...HAVANA...MASON CITY...LACON...EAST PEORIA...
  MORTON...WASHINGTON...BARTONVILLE...PEORIA HEIGHTS...CHILLICOTHE...
  CREVE COEUR...WEST PEORIA...METAMORA...GERMANTOWN HILLS...MARQUETTE
  HEIGHTS...HENRY...TREMONT...ELMWOOD AND BELLEVUE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 23 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 69 AND 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4115 8964 4115 8934 4066 8933 4032 8960
      4015 8964 4014 8997 4008 9030 4015 9027
      4015 9021 4024 9012 4037 9004 4044 8991
      4051 8987 4062 8988 4065 8999 4115 8998
      4115 8987 4123 8986 4124 8969 4123 8964
TIME...MOT...LOC 0153Z 277DEG 43KT 4116 9010 4062 9004 4027 9032 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
3 follow-up statements
102 
WWUS53 KILX 210216
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CDT SAT JUN 20 2015

ILC123-125-143-175-179-203-210300-
/O.CON.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
MASON-MARSHALL-TAZEWELL-PEORIA-WOODFORD-STARK-
916 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MASON...WESTERN MARSHALL...TAZEWELL...PEORIA...NORTHWESTERN
WOODFORD AND STARK COUNTIES...

AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CASTLETON TO NEAR BARTONVILLE TO NEAR
KILBOURNE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...HAVANA...MASON CITY...LACON...EAST PEORIA...
MORTON...WASHINGTON...BARTONVILLE...PEORIA HEIGHTS...CHILLICOTHE...
CREVE COEUR...WEST PEORIA...METAMORA...GERMANTOWN HILLS...MARQUETTE
HEIGHTS...HENRY...TREMONT...BELLEVUE AND PRINCEVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 23 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4115 8964 4115 8934 4066 8933 4032 8960
      4015 8964 4014 8997 4008 9030 4015 9027
      4015 9021 4024 9012 4037 9004 4044 8991
      4051 8987 4062 8988 4070 8988 4115 8997
      4115 8987 4123 8986 4124 8969 4123 8964
TIME...MOT...LOC 0216Z 275DEG 43KT 4113 8975 4060 8970 4016 9008 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
679 
WWUS53 KILX 210246
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CDT SAT JUN 20 2015

ILC143-175-210256-
/O.CAN.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
PEORIA-STARK-
946 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR PEORIA AND STARK COUNTIES IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

LAT...LON 4115 8934 4111 8936 4110 8934 4066 8933
      4032 8960 4015 8964 4016 8967 4015 8969
      4014 8990 4040 8971 4050 8970 4070 8952
      4094 8945 4097 8945 4099 8948 4114 8948
TIME...MOT...LOC 0246Z 271DEG 35KT 4110 8936 4061 8937 4020 8971 

$$

ILC123-125-179-203-210300-
/O.CON.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
MASON-MARSHALL-TAZEWELL-WOODFORD-
946 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN MASON...CENTRAL MARSHALL...CENTRAL TAZEWELL AND
NORTHWESTERN WOODFORD COUNTIES...

AT 946 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HENRY TO NEAR DEER CREEK TO MASON CITY...MOVING EAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEKIN...MASON CITY...LACON...EAST PEORIA...MORTON...WASHINGTON...
CREVE COEUR...METAMORA...GERMANTOWN HILLS...MARQUETTE HEIGHTS...
HENRY...TREMONT...SOUTH PEKIN...GREEN VALLEY...SAN JOSE...SPARLAND...
EASTON...DILLON...GROVELAND AND HOPEWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 23 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 12 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

LAT...LON 4115 8934 4111 8936 4110 8934 4066 8933
      4032 8960 4015 8964 4016 8967 4015 8969
      4014 8990 4040 8971 4050 8970 4070 8952
      4094 8945 4097 8945 4099 8948 4114 8948
TIME...MOT...LOC 0246Z 271DEG 35KT 4110 8936 4061 8937 4020 8971 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
137 
WWUS53 KILX 210256
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
956 PM CDT SAT JUN 20 2015

ILC123-125-179-203-210303-
/O.EXP.KILX.SV.W.0087.000000T0000Z-150621T0300Z/
MASON-MARSHALL-TAZEWELL-WOODFORD-
956 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MASON...CENTRAL
MARSHALL...CENTRAL TAZEWELL AND NORTHWESTERN WOODFORD COUNTIES WILL
EXPIRE AT 1000 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR 
SOUTHEASTERN TAZEWELL COUNTY...EASTERN MARSHALL COUNTY AND EASTERN 
WOODFORD COUNTY UNTIL 1045 PM.

LAT...LON 4115 8934 4111 8936 4110 8934 4066 8933
      4032 8960 4015 8964 4016 8967 4015 8969
      4014 8990 4040 8971 4050 8970 4070 8952
      4094 8945 4097 8945 4099 8948 4114 8948
TIME...MOT...LOC 0249Z 277DEG 43KT 4110 8936 4061 8937 4020 8971 

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:58 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 20, 6:58 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT SAT JUN 20 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 303 PM CDT SAT JUN 20 2015

THE REMNANTS OF TROPICAL STORM BILL DEFINED BY 1006 MB SURFACE LOW
OVER SOUTHERN OHIO WITH 580 DM 500 MB LOW WILL TRACK INTO THE MID
ATLANTIC STATES BY DAWN SUNDAY. BROKEN TO OVERCAST CLOUDS 1.5-3K FT
OVER EASTERN HALF OF CWA WILL CONTINUE TO DECREASE FROM WEST TO EAST
DURING LATE AFTERNOON AND EARLY EVENING.

A CAPPED ATMOSPHERE IS KEEPING CENTRAL AND SOUTHEAST IL DRY SO FAR
TODAY.  HOWEVER, SHOWERS AND THUNDERSTORMS OVER EASTERN IA AND
TRACKING EAST INTO NW IL AND SW WI MAINLY NORTH OF I-80 WILL EVOLVE
INTO A LARGER MCS SYSTEM THAT WILL DROP SE TOWARD THE IL RIVER LATE
THIS AFTERNOON/EARLY EVENING AND ACROSS MOST OF CENTRAL IL DURING
THIS EVENING, REACHING SOUTHEAST IL OVERNIGHT WHERE CONVECTION
CHANCES LOWER TO 30% FROM I-70 SOUTH. SPC HAS SLIGHT RISK OF SEVERE
STORMS AS FAR SE AS A TAYLORVILLE TO DANVILLE LINE TONIGHT WHILE
ENHANCED RISK WAS EXPANDED SE TO NEAR THE IL RIVER. AREAS WEST OF IL
RIVER HAVE 30% RISK OF LARGE HAIL (2 INCH DIAMETER OR LARGER) AND
DAMAGING WIND GUSTS ALONG WITH A 5% RISK OF TORNADOES. VERY UNSTABLE
AIRMASS DEVELOPING LATE THIS AFTERNOON AND INTO THIS EVENING WITH
CAPES RISING TO 2500-4500 J/KG IN WESTERN COUNTIES (EVEN NEAR 5000
J/KG BY 00Z/7 PM IN SW IA/NE MO AND FAR WEST CENTRAL IL AROUND
QUINCY. MEANWHILE BULK SHEAR IS 30-40 KTS OVER NORTHERN CWA MAINLY
FROM I-72 NORTH. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES OVER
IA THIS AFTERNOON TO SHIFT INTO CENTRAL IL THIS EVENING AND COULD
CAUSE SOME LOCALLY HEAVY RAINS WITH THUNDERSTORMS ALONG WITH
FREQUENT LIGHTNING. MUGGY LOWS TONIGHT IN THE LOWER 70S OVER
CENTRAL/SE IL WITH UPPER 60S FAR NW BY GALESBURG.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 303 PM CDT SAT JUN 20 2015

OUTFLOW BOUNDARY/FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE AREA
TOMORROW AND THIS WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS. COULD BE SOME LINGERING THUNDERSTORMS FROM THE
OVERNIGHT MCS THAT MOVES THROUGH. HOWEVER...BIG QUESTION IS HOW FAR
SOUTH WILL THE OUTFLOW BOUNDARY GET BY MORNING. FORCING ALONG THE
BOUNDARY AND MOISTURE WILL BE SUFFICIENT FOR MORE STORMS AND AGREE
WITH SPC THAT A SLIGHT RISK IS WARRANTED OVER PARTS OF THE CWA
TOMORROW THROUGH TOMORROW NIGHT. THIS BOUNDARY WILL THEN LIFT
NORTHWARD A LITTLE THROUGH THE FIRST PART OF THE WEEK...SO PCPN
CHANCES WILL SHIFT NORTHWARD SOME. HOWEVER...ALL MODELS FORECASTING
STORMS TO CONTINUE THROUGH THE WEEK AND THIS WILL KEEP THE FRONT
FROM GOING TOO FAR NORTH...AND WILL LIKELY BE OVER OR NEAR THE AREA
THROUGH SATURDAY. THEREFORE...A CHANCE OF SHOWERS AND STORMS WILL
CONTINUE THROUGH THE ENTIRE WEEK. THERE WILL BE SOME BREAKS IN THE
PCPN...BUT TIMING OF WHEN THESE WILL BE THIS FAR OUT IS TOO
UNCERTAIN. SO WILL JUST KEEP POPS THE WHOLE TIME AND THEN MAKE
ADJUSTMENTS AS THE EVENTS GET CLOSER.

TEMPS WILL BE WARM THROUGH THE PERIOD WITH THE WARMEST DAYS BEING
MON THROUGH WED. A RELATIVELY STRONGER FRONT LOOKS TO MOVE THROUGH
LATE IN THE WEEK AND THIS SHOULD BRING SLIGHTLY COOLER TEMPS FOR FRI
AND SAT. GUIDANCE NUMBERS LOOK OK BUT WENT LITTLE WARMER IN THE
EXTENDED THAN MEX GUIDANCE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 656 PM CDT SAT JUN 20 2015

THE LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN IOWA IS
EVOLVING INTO A SQUALL LINE A LITTLE SOONER THAN EARLIER
INDICATIONS. THERE REMAINS SOME CONVECTIVE INHIBITION IN THE LOWER
LEVELS OF THE AIRMASS OVER CENTRAL ILLINOIS, BUT THE LINE OF
STORMS SHOULD HAVE ENOUGH ELEVATED INSTABILITY AND MOMENTUM TO
OVERCOME SOME OF THAT CIN. STORM STRENGTH MAY WEAKEN THE FARTHER
THE LINE PROGRESSES INTO ILLINOIS, ALLOWING THE LINE TO SLOW DOWN
AND STALL IN A WEST TO EAST ORIENTATION, DROPPING VERY HEAVY
RAINFALL OVER SMALLER AREAS. THE PRIMARY SEVERE THREAT MAY
TRANSITION FROM WIND AND HAIL TO FLASH FLOODING BY MIDNIGHT OR
SHORTLY AFTER. PIA IS STILL UNDER THE GUN FOR DAMAGING WIND GUSTS
OF 45-50KT AS THE LINE REACHES THEM BETWEEN 03Z-05Z/10PM-
MIDNIGHT. WILL KEEP A TEMPO FOR THEM AND BMI AS THE STORM TRACK
HAS A BETTER CHANCE OF REACHING THAT FAR E-SE. SPI, DEC, AND CMI
WILL LIKELY SEE THE LATER STAGES OF THE COMPLEX ARRIVE AFTER
MIDNIGHT, POSSIBLY AS LAST AS 3AM/08Z FOR CMI. HAVE SLOWED DOWN
THE TIMING OF STORM ARRIVAL FOR ALL TAFS, AND INCREASED PEAK GUSTS
IN THE TEMPO TO 45KT FOR PIA AND BMI. WE KEPT ONLY VCTS FOR THE
OTHER TERMINAL SITES UNTIL THE EVOLUTION OF THE LINE BECOMES MORE
APPARENT LATER THIS EVENING.

WINDS WILL GENERALLY REMAIN SOUTH-SOUTHWEST AHEAD OF THE LINE OF
STORMS, WITH SPEEDS OF 12-18KT. WINDS WILL THEN TRANSITION TO
WEST LATE TONIGHT AND SUNDAY MORNING.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...07
LONG TERM...AUTEN
AVIATION...SHIMON
Hazardous weather outlook, Jun 20, 3:21 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT JUN 20 2015

ILZ027>031-036>038-040-041-211100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD INTO THE AREA
LATE THIS AFTERNOON OR THIS EVENING FROM THE NORTHWEST. SOME OF
THESE STORMS WILL LIKELY BE SEVERE. DAMAGING WINDS AND LARGE HAIL
UP TO GOLF BALL OR LARGER ARE THE PRIMARY THREATS...ALTHOUGH
TORRENTIAL RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE
ALSO POSSIBLE.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY AFTER 6 PM.

ILZ042>053-211100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT-
SANGAMON-SCOTT-VERMILION-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO SPREAD INTO THE AREA THIS EVENING
FROM THE NORTHWEST. SOME OF THESE STORMS MAY BE SEVERE. DAMAGING
WINDS ARE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL...TORRENTIAL
RAINFALL...FREQUENT LIGHTNING AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR
FLOODING CONTINUES ALONG THE SANGAMON RIVER NEAR MONTICELLO THIS
WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM SPRINGFIELD
SOUTHWEST ON SUNDAY...MAINLY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER 9 PM.

ILZ054>057-061>063-066>068-071>073-211100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA
OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME
OVER SOUTHEAST ILLINOIS.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE
WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ON SUNDAY
ESPECIALLY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:14 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Schuyler61 min
Jun 20, 9:06 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Schuyler54 min
Jun 20, 9:34 PM CDTSevere Thunderstorm WarningILXMenard, Morgan, Sangamon, Scott56 min
Jun 20, 9:39 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Marshall, Menard, Tazewell and 1 more51 min
Jun 20, 10:16 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon46 min
Jun 20, 10:29 PM CDTSpecial Weather StatementILXChampaign61 min
Jun 20, 10:46 PM CDTSevere Thunderstorm WarningILXMoultrie, Piatt, Shelby59 min
Jun 20, 11:10 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jun 20, 11:28 PM CDTSpecial Weather StatementILXClark, Clay, Coles, Cumberland, Douglas, Edgar and 3 more62 min
Jun 21, 5:27 PM CDTAreal Flood AdvisoryILXEdgar3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.